# SDR AALA201802139016

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 54,619 hours, 20,533 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 9D EMERGENCY LIGHT INOPERATIVE. REPLACED THE WIRE TERMINAL END AT THE SEAT IAW SPM 20-43-13. OPS CHECKED GOOD.
